Journal article icon

Journal article

Cell dimensions, epithelial permeability and particle uptake in Caco-2 cell models

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Physiology Anatomy & Genetics
Role:
Author
Journal:
JOURNAL OF ANATOMY More from this journal
Volume:
215
Issue:
6
Pages:
708-709
Publication date:
2009-12-01
ISSN:
0021-8782
Pubs id:
pubs:114790
UUID:
uuid:0877bb60-66e5-4b46-8086-fd03ca872ea8
Local pid:
pubs:114790
Source identifiers:
114790
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP